# SDR ASAA2015050911653

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 9,775 hours, 3,149 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ILLUMINATED ON TAXI OUT.  ACFT GROUNDED. QRH PROCEDURE ACCOMPLISHED, FMC DISAGREE LIGHT EXTINGUISHED, OPS NORMAL.
